Convergence of genetic evolution algorithms for optimization

He, J. ORCID: 0000-0002-5616-4691, Kang, L.-S. and Chen, Y.-J., 1995. Convergence of genetic evolution algorithms for optimization. Parallel Algorithms and Applications, 5 (1-2), pp. 37-56. ISSN 1063-7192

Full text not available from this repository.
Item Type: Journal article
Publication Title: Parallel Algorithms and Applications
Creators: He, J., Kang, L.-S. and Chen, Y.-J.
Publisher: Taylor & Francis
Date: 1995
Volume: 5
Number: 1-2
ISSN: 1063-7192
Identifiers:
NumberType
10.1080/10637199508915474DOI
1259827Other
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 20 Jan 2020 10:51
Last Modified: 20 Jan 2020 10:51
URI: http://irep.ntu.ac.uk/id/eprint/39007

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year